# SDR USAASB06120

- Difficulty date: November 30, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PIT FLT1904 -  ON APPROACH TO PIT FROM CLT, DURING GEAR EXTENSION, CAPTAIN REPORTED HE DID NOT RECEIVE GREEN LIGHTS FOR ALL THREE OF THE GEAR.  THE RIGHT MAIN LANDING GEAR INDICATION LIGHT WOULD NOT ILLUMINATE.  CREW REQUESTED A FLY-BY THE ATC TOWER FOR VISUAL CHECK.  TOWER CONFIRMED GEAR TO BE DOWN.  FLIGHT LANDED NORMALLY WITHOUT INCIDENT AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RELAMPED/INSTALLED A SERVICEABLE LIGHT LENSE FOR THE RIGHT MAIN LANDING GEAR GREEN INDICATION LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
